Alert archive / Kansas / Fire Weather Watches in 2021
Fire Weather Watch 5, NWS Dodge City, KS
NWS Dodge City, KS issued this fire weather watch at Mar 8, 2021, 2:21 PM CST for 25 counties in Kansas. It took effect at Mar 10, 2021, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 8, 2021, 2:21 PM CST (20:21 UTC)
- In effect from
- Mar 10, 2021, 12:00 PM CST
- Expired
- Mar 9, 2021, 1:45 PM CST
- In force
- Issued by
- NWS Dodge City, KS
All 25 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2066 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824 WWUS83 KDDC 082021 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 221 PM CST Mon Mar 8 2021 ...Critical Fire Danger Today through Wednesday... KSZ061-074-084-091200- /O.UPG.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.W.0007.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ /O.CON.KDDC.FW.W.0006.000000T0000Z-210309T0100Z/ Hamilton-Stanton-Morton- 221 PM CST Mon Mar 8 2021 /121 PM MST Mon Mar 8 2021/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... ...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon CST /11 AM MST/ to 7 PM CST /6 PM MST/ Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Timing...Monday Afternoon * Relative Humidity...As low as 14 percent. * Temperatures...In the upper 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ062>064-075>078-085>088-091200- /O.UPG.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.W.0007.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Kearny-Finney-Hodgeman-Grant-Haskell-Gray-Ford-Stevens-Seward- Meade-Clark- 221 PM CST Mon Mar 8 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...064... 075...076...077...078...085...086...087 AND 088... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...064...075...076...077...078...085...086... 087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 7 PM CST Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Tuesday Afternoon * Relative Humidity...As low as 8 percent. * Temperatures...In the low 80s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ043>045-079-080-089-091200- /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Scott-Lane-Ness-Edwards-Kiowa-Comanche- 221 PM CST Mon Mar 8 2021 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...079...080 AND 089... The National Weather Service in Dodge City has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Wednesday afternoon through Wednesday evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa and Fire Weather Zone 089 Comanche. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Wednesday Afternoon * Relative Humidity...As low as 10 percent. * Temperatures...In the 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
2 follow-up statements
900 WWUS83 KDDC 090917 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 317 AM CST Tue Mar 9 2021 ...Critical Fire Weather Tuesday and Wednesday Afternoon... KSZ061>064-074>078-084>088-092100- /O.CON.KDDC.FW.W.0007.210309T1800Z-210310T0100Z/ /O.CON.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Morton-Stevens-Seward-Meade-Clark- 317 AM CST Tue Mar 9 2021 /217 AM MST Tue Mar 9 2021/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064... 074...075...076...077...078...084...085...086...087 AND 088... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...074...075...076... 077...078...084...085...086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Timing...Tuesday and Wednesday Afternoon * Relative Humidity...Falling to 10 to 15 percent. * Temperatures...In the lower 60s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ046-065-066-081-090-092100- /O.EXA.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Rush-Pawnee-Stafford-Pratt-Barber- 317 AM CST Tue Mar 9 2021 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 046...065...066...081 AND 090... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Wednesday afternoon through Wednesday evening. * Affected Area...In Kansas...Fire Weather Zone 046 Rush...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 081 Pratt and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Wednesday Afternoon * Relative Humidity...Falling to 10 to 15 percent. * Temperatures...In the mid 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ043>045-079-080-089-092100- /O.CON.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Scott-Lane-Ness-Edwards-Kiowa-Comanche- 317 AM CST Tue Mar 9 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...079...080 AND 089... * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa and Fire Weather Zone 089 Comanche. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Wednesday Afternoon * Relative Humidity...As low as 11 percent. * Temperatures...In the lower 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
691 WWUS83 KDDC 091945 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 145 PM CST Tue Mar 9 2021 ...Critical Fire Weather Through Wednesday Afternoon... KSZ061>064-074>078-084>088-101200- /O.UPG.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ /O.NEW.KDDC.FW.W.0008.210310T1800Z-210311T0100Z/ /O.CON.KDDC.FW.W.0007.000000T0000Z-210310T0100Z/ Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Morton-Stevens-Seward-Meade-Clark- 145 PM CST Tue Mar 9 2021 /1245 PM MST Tue Mar 9 2021/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...074...075...076...077...078...084...085... 086...087 AND 088... ...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...063...064...074...075...076...077... 078...084...085...086...087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon CST /11 AM MST/ to 7 PM CST /6 PM MST/ Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Timing...Tuesday and Wednesday Afternoon * Relative Humidity...As low as 8 percent. * Temperatures...Around 80. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ043>046-065-066-079>081-089-090-101200- /O.UPG.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ /O.NEW.KDDC.FW.W.0008.210310T1800Z-210311T0100Z/ Scott-Lane-Ness-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche- Barber- 145 PM CST Tue Mar 9 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045... 046...065...066...079...080...081...089 AND 090... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 7 PM CST Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 046 Rush...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford...Fire Weather Zone 079 Edwards... Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt... Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Wednesday Afternoon * Relative Humidity...As low as 8 percent. * Temperatures...In the 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this fire weather watch went out at Mar 8, 12:39 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 8, 12:39 PM CST, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1239 PM CST Mon Mar 8 2021 ...Updated Long Term Discussion... .SHORT TERM...(This afternoon through Tuesday) Issued at 1046 AM CST Mon Mar 8 2021 The short term forecast as well as the start of the long term through mid week Wednesday, will be driven by strong winds and fire weather concerns. Afternoon high temperatures today will range from the low 70s in the eastern CWA to the upper 70s near the Colorado border. Gusty south to southwest winds will continue to push up to 30-40 mph this afternoon through sunset and early evening due to a leeside trough across eastern Colorado. Winds will subside some overnight due to radiational cooling around 15-25 mph but pick up once again late Tuesday morning as the aforementioned leeside trough deepens with diurnal trends through the afternoon and early evening time frame. Overnight low temperatures will once again be mild for this time of year due to the downsloping of the south to southwest winds only dropping into the upper 30s to upper 40s across the CWA. With more of a westerly component to these winds through the afternoon, temperatures will be even warmer into the mid 70s to low 80s east to west across the CWA. Thus, even lower humidity values and increased fire weather concerns as discussed in the fire weather portion of the discussion. These winds will again diminish some after sunset and into early Wednesday morning with overnight temperatures expected to be even more mild in the low 40s to low 50s under continued mainly clear to partly cloudy skies. Changes to come towards the end of the week and much needed precipitation chances on the increase for the long term forecast but the short term through mid week is all predicated on fire weather concerns, especially in the more drought stricken far western counties near the Colorado border. .LONG TERM...(Tuesday night through Monday) Issued at 1227 PM CST Mon Mar 8 2021 More fire weather concerns to start the long term forecast on Wednesday as afternoon high temperatures will still be quite warm for this time of year in the mid 70s to near 80 dropping the relative humidity values into the teens. Gusty south to southwest winds once again up to 20-30 mph expected through the afternoon hours before diminishing after sunset and overnight ahead of an approaching upper level low cut off in the southwest pushing the first disturbance Thursday. Increasing clouds and winds shifting more easterly with upslope flow near the surface increasing the moisture advection across the CWA. Cooler temperatures in the 50s to mid 60s Thursday with more widespread 50s on Friday. The first precipitation round will be Friday afternoon with rain showers and isolated thunderstorms with the increasing instability under the warm moist finger of the low level jet extending in from the east to southeast. Rain totals look to be low and severe weather is not expected at this time. The next round over Friday night trends to be more of a straight rain shower events with possible quick turnover to snow for northwestern counties as the next shortwave lifts across the high plains off the Raton Mesa. There is still some uncertainty with model inconsistency to have a more confident premise on how much and if this turnover comes to fruition. The stronger and final disturbance into early Sunday morning will have a more widespread changeover from rain to snow before exiting to the east during the Sunday afternoon hours. Temperatures will only be in the 40s over the weekend, now on the below average side of seasonable temperatures with even upper 30s for points further northwest and north. Morning low temperatures will be more seasonable back in the 20s with a warming trend to extend into the next work week back into the 50s where it should be closer to for mid March. Overall, the long term forecast sticks with the fire weather concerns to start before changing over to increasing precipitation chances and cooler temperatures to end the week and over the weekend. This will hopefully help to aid in some of the drought stricken areas for points along and west of the Hwy 83 corridor if not dry slotted as it has many times before. Stay tuned for forecast updates in the coming days for this event over the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1034 AM CST Mon Mar 8 2021 VFR conditions for all TAF sites through the entirety of the period. Gusty south to southwest winds up to 30-35kts possible through this afternoon and early evening before diminishing after 03Z due to radiational cooling and a weak inversion near the surface. Expect these south winds to increase once again towards the end of the TAF period by 16Z due to a continued leeside trough over eastern Colorado and daytime heating mixing boundary layer winds to the surface. No other weather elements expected at this time. && .FIRE WEATHER... Issued at 1046 AM CST Mon Mar 8 2021 Elevated to near critical fire weather this afternoon as afternoon high temperatures push into the low to upper 70s being warmer towards the Colorado state line. Thus, relative humidity values will drop into the 15-25 percent range with the near critical conditions towards Colorado west of the Hwy 83 corridor. Winds will be gusty out of the south to southwest up to 30-40 mph through sunset. Expect red flag conditions on Tuesday and Wednesday with even warmer afternoon high temperatures pushing into the low 80s for some of the CWA dropping minimum relative humidity values 10-20 percent. Winds will continue to be gusty out of the south to southwest up to 25-35 mph. The area of red flag concern will be south of the Hwy 50 and west of the Hwy 283 corridors where the lowest relative humidity will be below the 15 percent threshold. Improving fire weather conditions for the remainder of the week as cooler temperatures push into the CWA and winds start to relax as well. .PRELIMINARY POINT TEMPS/POPS... DDC 72 47 81 51 / 0 0 0 0 GCK 74 43 82 46 / 0 0 0 0 EHA 79 44 83 44 / 0 0 0 0 LBL 75 44 83 46 / 0 0 0 0 HYS 74 47 80 49 / 0 0 0 0 P28 71 48 73 55 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM CST /6 PM MST/ this evening for KSZ061-074-084. Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ061>064-074>078-084>088. && SHORT TERM...Lowe LONG TERM...Lowe AVIATION...Lowe FIRE WEATHER...Lowe
Hazardous weather outlook, Mar 8, 5:09 AM CST, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 509 AM CST Mon Mar 8 2021 KSZ030-031-043>046-061>066-074>081-084>090-091115- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 509 AM CST Mon Mar 8 2021 /409 AM MST Mon Mar 8 2021/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Elevated to near-critical fire weather conditions are forecast to develop this afternoon as winds increase to 25 to 35 mph with higher gusts. Afternoon relative humidity will fall to 20 to 30 percent. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Days 2-7 Discussion ------------------- Critical fire weather conditions are expected both Tuesday and Wednesday with very low relative humidity forecast in the 10 to 20 percent range. Winds will continue to be fairly gusty from the west southwest both days, but particularly Tuesday afternoon. A major storm system is likely to develop over the upcoming weekend, affecting potentially a large portion of the Southern and Central Plains with a significant amount of precipitation possible. Days 2-7 Hazards ---------------- * Tuesday - Non thunderstorm wind: Limited risk - Fire weather: Extreme risk * Wednesday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Extreme risk * Thursday - Lightning: Limited risk - Fire weather: Elevated risk * Friday - Non thunderstorm wind: Limited risk * Saturday - Non thunderstorm wind: Limited risk - Snow: Limited to Elevated risk * Sunday - Non thunderstorm wind: Limited to Elevated risk - Snow: Limited to Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 11:05 AM CST | Red Flag Warning | DDC | Hamilton, Morton, Stanton | 8 hr |
| Mar 8, 2:21 PM CST | Red Flag Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 8 more | 29 hr |
Nearby
Fire Weather Watches in Kansas, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.